Skip to Main content Skip to Navigation
Journal articles

The periodic unfolding method in domains with holes

Abstract : We give a comprehensive presentation of the periodic unfolding method for perforated domains, both when the unit hole is a compact subset of the open unit cell and when this is impossible to achieve. In order to apply the method to boundary-value problems with non homogeneous Neumann conditions on the boundaries of the holes, the properties of the boundary unfolding operator are also extensively studied. The paper concludes with applications to such problems and examples of reiterated unfolding.
Document type :
Journal articles
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download
Contributor : Georges Griso Connect in order to contact the contributor
Submitted on : Monday, May 9, 2011 - 4:51:21 PM
Last modification on : Tuesday, November 16, 2021 - 4:59:38 AM
Long-term archiving on: : Friday, November 9, 2012 - 11:02:28 AM


Files produced by the author(s)



Doina Cioranescu, Alain Damlamian, Patrizia Donato, Georges Griso, Rachad Zaki. The periodic unfolding method in domains with holes. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.718-760. ⟨10.1137/100817942⟩. ⟨hal-00591632⟩



Record views


Files downloads